MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. HEMOSIL HIT- AB(PF4-H); PLATELET FACTOR 4 RADIOIMMUNOASSAY

INSTRUMENTATION LABORATORY CO. HEMOSIL HIT- AB(PF4-H); PLATELET FACTOR 4 RADIOIMMUNOASSAY
Catalog Number 0020014600
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported two complaints regarding a negative result for hit-ab run on two separate acl top 700 instruments.A separate report (1217183-2024-00002) has been filed for the sample analyzed on acl top 700 serial number (b)(6).It was reported that a patient suspected of hit received a negative result on the acl top 700 serial number (b)(6).Other methods of testing (elisa and sra) were positive.The customer considers the negative result from the acl top 700 erroneous.The negative result from the acl top 700 was not reported, as the positive elisa test fit the patient's profile.No corrected report was issued and there was no impact to the patient.
 
Additional Manufacturer Narrative
This is an initial report.Investigation is ongoing.The reportability is based on the assessment that treatment could have changed based on the negative result and potentially caused harm.
 
Additional Manufacturer Narrative
A complaint was submitted on hemosil hit-ab (pf4-h) pn 00020014600 lot b36074 indicating that a false negative result was generated by acl top 700 sn (b)(6).Sample id (b)(6) was run (b)(6) 2024 13:39:48 and produced a hit-ab result of 0.0 u/ml.The sample was repeated on another acl top instrument and produced a negative result.The patient was suspected of hit; therefore, elisa testing was performed and yielded a positive result.No corrected report was issued as only the positive result was released to the chart.There was no patient impact.Review of the submitted data identified the samples that the customer reported.The instrument was performing to specifications during sample analysis as indicated in the instructions for use.Manufacturing and qc data from hemosil hit-ab (pf4-h) lot b36074 was reviewed.Neither issues nor trends were identified with the impacted lot.According to the results reviewed, no deficiency is identified for hemosil hit-ab (pf4-h) lot b36074.Based on the above, there was no indication of an instrument malfunction or deficiency of the reagent.No remedial action is required.

Brand Name
HEMOSIL HIT- AB(PF4-H)
Common Device Name
PLATELET FACTOR 4 RADIOIMMUNOASSAY
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key19175720
Report Number1217183-2024-00003
Device Sequence Number6500027
Product Code LCO
UDI-Device Identifier08426950975380
UDI-Public08426950975380
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/31/2024
Device Catalogue Number0020014600
Device Lot NumberB36074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown